Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I just started taking accutane a couple days ago... 40 mg pills (1 a day).

I've noticed that each time i take one, minutes later i start to feel dizzy, and when i look around, things appear to move at a faster speed... i also get mild headaches.

Are these side effects what you would call "normal", even the faster speed thing?

If you're wondering what I mean by things moving at a faster speed, its kind of like seeing frames in a movie... like "frames per second"... only there are less "frames" so everything moves faster.

Share this post


Link to post
Share on other sites

headaches are common drink ALOT of water .as far as thing moving NO! maybe you're just having anxiety??? i would check in with your derm just to be safe..hope this helps.good luck

Share this post


Link to post
Share on other sites

I wouldn't have thought that the pill would have any effects only a couple of minutes after taking it. I agree with Nitetress. Drink a heap of water, and just relax. Have you got low blood pressure? I know I get mega dizzy when I stand up sometimes coz I have low blood pressure... just brain storming here...

Share this post


Link to post
Share on other sites

Helloooo...

I too started Accutane a few days ago at 40mg once a day. But I haven’t had any side affects yet. It sounds like low blood pressure. Maybe you should try taking your pill with a meal. My pharmacist told me it wasn't necessary, but that some people are more sensitive to it than others. I dunno? But it’s worth a go! And remember to drink lots of water. Either way you should call your Derm just to be safe.

Best of LUCK!!!

Stevie

Share this post


Link to post
Share on other sites

Make sure you mention this to your derm the next time you see him/her. In the meantime, drink TONS of water!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×